# SDR 20000328SH002

- Difficulty date: February 22, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 219672
- Condition: Cracked
- Location: Wing
- Component: Wing, Ac
- Component part number: 119672
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW TANK SUPPORTS HAVE BEEN FOUND TO BE CRACKED ALONG THE BEND RADIUS WHERE THE ALUMINUM HAS BEEN COLD-FORMED, CLOSE TO THE TANK STRAP CLEVIS PEN HOLES.  THIS PROBLEM HAS ALSO BEEN FOUND ON PARTS WITH TIME IN SERVICE, AND THE CRACKS PROGRESS WITH USE.  (X)
